Generalized solution of non-autonomous photon transport problem

Yu Hsien Chang*, Cheng Hong Hong

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


The purpose of this paper is to show the existence of a generalized solution of a non-autonomous transport problem. By means of the theory of equicontinuous evolution system on a sequentially complete locally convex topological vector space, we show that the perturbed abstract non-autonomous Cauchy problem has a unique solution when the perturbation operator and forcing term function satisfy certain conditions. A consequence of the abstract result is that it can be directly applied to obtain a generalized solution of the non-autonomous photon transport problem.

Original languageEnglish
Pages (from-to)1012-1020
Number of pages9
JournalMathematical Methods in the Applied Sciences
Issue number8
Publication statusPublished - 2010 May 30


  • Evolution system
  • Photon transport

ASJC Scopus subject areas

  • General Mathematics
  • General Engineering


Dive into the research topics of 'Generalized solution of non-autonomous photon transport problem'. Together they form a unique fingerprint.

Cite this